Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 66, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 15, 2012, 9:12 PM CDT. It took effect at Oct 16, 2012, 10:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2012, 9:12 PM CDT (02:12 UTC)
- In effect from
- Oct 16, 2012, 10:00 AM CDT
- Expired
- Oct 19, 2012, 10:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
807 WHUS73 KGRB 160212 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 912 PM CDT MON OCT 15 2012 ...GUSTY SOUTH WIND AND BUILDING WAVES ON TUESDAY... .A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CAUSE SOUTH WINDS TO BECOME GUSTY AND WAVES TO BUILD ON TUESDAY. LMZ521-522-161015- /O.NEW.KGRB.SC.Y.0066.121016T1500Z-121017T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 912 PM CDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT TUESDAY. * SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING. GUSTS TO 30 KTS POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS TUESDAY EVENING. * WAVES BUILDING TO 2 TO 4 FT TUESDAY AFTERNOON. SOME 5 FT WAVES ARE POSSIBLE TOWARD THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-161015- /O.NEW.KGRB.SC.Y.0066.121016T1500Z-121018T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 912 PM CDT MON OCT 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 7 PM CDT WEDNESDAY. * SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING...WITH GUSTS TO AROUND 30 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS TUESDAY EVENING. * WAVES BUILDING TO 4 TO 7 FT TUESDAY AFTERNOON. LARGE WAVES ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
15 follow-up statements
171 WHUS73 KGRB 160911 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 411 AM CDT TUE OCT 16 2012 ...GUSTY SOUTH WIND AND BUILDING WAVES EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CAUSE SOUTH WINDS TO BECOME GUSTY AND WAVES TO BUILD TODAY. LMZ521-522-161715- /O.CON.KGRB.SC.Y.0066.121016T1500Z-121017T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 411 AM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... * SOUTH WIND INCREASING TO 15 TO 25 KTS TUESDAY MORNING. GUSTS TO 30 KTS POSSIBLE...MAINLY IN THE LATE MORNING AND AFTERNOON. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS EVENING. * WAVES BUILDING TO 2 TO 4 FT THIS AFTERNOON. SOME 5 FT WAVES ARE POSSIBLE TOWARD THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-161715- /O.CON.KGRB.SC.Y.0066.121016T1500Z-121018T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 411 AM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT WEDNESDAY... * SOUTH WIND INCREASING TO 15 TO 25 KTS THIS MORNING...WITH GUSTS TO AROUND 30 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS EVENING. * WAVES BUILDING TO 4 TO 7 FT THIS AFTERNOON. LARGE WAVES ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
115 WHUS73 KGRB 161528 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1028 AM CDT TUE OCT 16 2012 ...GUSTY SOUTH WIND AND BUILDING WAVES... .A TIGHT PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ521-522-162330- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1028 AM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT... * SOUTHEAST TO SOUTH WIND 15 TO 25 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS EVENING. * WAVES 2 TO 4 FT. SOME 5 FT WAVES ARE POSSIBLE TOWARD THE NORTHERN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541>543-162330- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1028 AM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT... * SOUTH WIND 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 20 KTS THIS EVENING. * WAVES 4 TO 7 FT. LARGE WAVES ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
725 WHUS73 KGRB 162038 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CDT TUE OCT 16 2012 ...GUSTY SOUTH WIND AND LARGE WAVES CONTINUE... .A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN AND THE BAY OF GREEN BAY AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-170445- /O.EXT.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 PM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTHEAST TO SOUTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS EVENING...DIMINISHING TO 10 TO 20 KTS WITH GUSTS TO 25 KTS LATE THIS EVENING AND OVERNIGHT. SOUTH WINDS WILL INCREASE AGAIN ON WEDNESDAY MORNING TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES 4 TO 7 FT ARE EXPECTED THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-170300- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 338 PM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * SOUTHEAST TO SOUTH WIND 15 TO 25 KTS WITH GUSTS TO 30 KTS THIS EVENING...DIMINISHING TO 10 TO 20 KTS LATE THIS EVENING. GUSTS TO 25 KTS ARE POSSIBLE TONIGHT...MAINLY NEAR DEATHS DOOR AND SISTER BAY. * WAVES 2 TO 4 FT...SUBSIDING TO 1 TO 3 FT AFTER MIDNIGHT. SOME 5 FT WAVES ARE POSSIBLE TOWARD THE NORTHERN BAY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
799 WHUS73 KGRB 170228 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CDT TUE OCT 16 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ521-522-170330- /O.CAN.KGRB.SC.Y.0066.000000T0000Z-121017T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 928 PM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHEAST WINDS OF 10 TO 20 KTS WILL CONTINUE TONIGHT...WITH 2 TO 4 FT WAVES. A FEW GUSTS TO 25 KTS ARE POSSIBLE. $$ LMZ541>543-171030- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 928 PM CDT TUE OCT 16 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTHEAST WIND 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED TONIGHT. SOUTH WINDS WILL INCREASE AGAIN ON WEDNESDAY MORNING TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES 3 TO 6 FT ARE EXPECTED TONIGHT...AND 4 TO 7 FT WEDNESDAY THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
172 WHUS73 KGRB 170945 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 445 AM CDT WED OCT 17 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-171745- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 445 AM CDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTH WINDS WILL INCREASE AGAIN THIS MORNING TO 15 TO 25 KTS...WITH GUSTS TO 30 KTS POSSIBLE. * WAVES FROM 4 TO 7 FT TO CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
675 WHUS73 KGRB 171507 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1007 AM CDT WED OCT 17 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT HAS SET UP ACROSS LAKE MICHIGAN A AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM. THIS WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-172315- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1007 AM CDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTH WINDS OF 15 TO 25 KTS... WITH GUSTS TO 30 KTS POSSIBLE. * WAVES FROM 4 TO 7 FT TO CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
646 WHUS73 KGRB 172045 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT WED OCT 17 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN A AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-180445- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTH WIND 15 TO 25 KTS DECREASING TO 10 TO 20 KTS THURSDAY. * WAVES FROM 4 TO 7 FT SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
538 WHUS73 KGRB 180201 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CDT WED OCT 17 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-181015- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121018T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 901 PM CDT WED OCT 17 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... * SOUTH WIND 15 TO 25 KTS DECREASING TO 10 TO 20 KTS THURSDAY. * WAVES FROM 4 TO 7 FT SUBSIDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
542 WHUS73 KGRB 180835 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 AM CDT THU OCT 18 2012 ...GUSTY SOUTHEAST TO SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN AHEAD OF AN APPROACHING LOW PRESSURE AND FRONTAL SYSTEM WILL CONTINUE TO CREATE GUSTY SOUTHERLY WINDS AND HIGH WAVES. LMZ541>543-181645- /O.EXT.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 AM CDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT FRIDAY... * SOUTH WIND 10 TO 20 KTS WITH GUSTS AROUND 25 KTS WILL CONTINUE THROUGH TODAY. * WAVES FROM 3 TO 5 FT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
048 WHUS73 KGRB 181456 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 956 AM CDT THU OCT 18 2012 ...GUSTY SOUTH WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .LOOK FOR EASING SOUTHWEST WINDS OF 10 TO 20 KNOTS...AS A STRONG LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES SOUTHEAST. THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS TO DIMINISH...BUT IT WILL TAKE A FEW HOURS LONGER FOR THE WAVES TO SUBSIDE BELOW ADVISORY LEVELS. LMZ541>543-182300- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 956 AM CDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * SOUTHWEST WIND 10 TO 20 KTS. * WAVES FROM 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS73 KGRB 181500 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CDT THU OCT 18 2012 ...GUSTY SOUTHWEST WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .LOOK FOR EASING SOUTHWEST WINDS OF 10 TO 20 KNOTS...AS A STRONG LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES SOUTHEAST. THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS TO DIMINISH...BUT IT WILL TAKE A FEW HOURS LONGER FOR THE WAVES TO SUBSIDE BELOW ADVISORY LEVELS. LMZ541>543-182300- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * WINDS: SOUTHWEST WIND 10 TO 20 KTS. * WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
547 WHUS73 KGRB 182040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CDT THU OCT 18 2012 ...GUSTY SOUTHWEST WIND AND LARGE WAVES CONTINUE ON LAKE MICHIGAN... .LOOK FOR EASING SOUTHERLY WINDS TO 10 TO 20 KNOTS...AS A STRONG LOW PRESSURE ACROSS WESTERN LAKE SUPERIOR SLOWLY SLIDES SOUTHEAST. THE LOW WILL WEAKEN BY THIS EVENING...ALLOWING WINDS TO DIMINISH... BUT IT WILL TAKE SEVERAL HOURS LONGER FOR THE WAVES TO SUBSIDE BELOW ADVISORY LEVELS. LMZ541>543-190445- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * WINDS: SOUTHERLY WIND 10 TO 20 KTS DECREASING TO 10 TO 15 KTS. * WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
729 WHUS73 KGRB 190206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT THU OCT 18 2012 ...HIGH WAVES WILL PERSIST THROUGH THE NIGHT ON LAKE MICHIGAN... .STRONG LOW PRESSURE ACROSS WESTERN WISCONSIN WILL SLIDE SOUTHEAST DURING THE NIGHT AND ALLOW WINDS TO DIMINISH. HOWEVER...IT WILL TAKE SEVERAL HOURS FOR THE WAVES TO SUBSIDE. LMZ541>543-191000- /O.CON.KGRB.SC.Y.0066.000000T0000Z-121019T1000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT THU OCT 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT FRIDAY... * WINDS: SOUTHERLY WIND 10 TO 15 KTS. * WAVES: 3 TO 5 FT WILL CONTINUE THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHUS73 KGRB 190804 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CDT FRI OCT 19 2012 ...HIGH WAVES WILL PERSIST THIS MORNING ON LAKE MICHIGAN... .STRONG LOW PRESSURE ACROSS WESTERN WISCONSIN WILL SLIDE SOUTHEAST THROUGH THE STATE. WINDS ARE EXPECTED TO SHIFT TO THE EAST AND DIMINISH WITH WAVES EXPECTED TO SUBSIDE BY AFTERNOON. LMZ541>543-191600- /O.EXT.KGRB.SC.Y.0066.000000T0000Z-121019T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 304 AM CDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WINDS: SOUTHEAST WIND 10 TO 20 KTS THIS MORNING...SHIFTING EAST. * WAVES: 3 TO 5 FT WILL SUBSIDE TO 2 TO 4 FT BY NOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
107 WHUS73 KGRB 191500 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1000 AM CDT FRI OCT 19 2012 ...WINDS AND WAVES SUBSIDING... LMZ541>543-191600- /O.CAN.KGRB.SC.Y.0066.000000T0000Z-121019T1600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1000 AM CDT FRI OCT 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 6:50 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Oct 15, 6:50 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 650 PM CDT MON OCT 15 2012 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND TUESDAY. CLOUDS...ASSOCIATED WITH THE SYSTEM THAT BROUGHT COPIOUS AMOUNTS OF RAIN TO CENTRAL AND EAST CENTRAL WISCONSIN OVER THE WEEKEND...WERE SLOW TO MOVE OUT OF THE AREA TODAY. AS THE DEPARTING SYSTEM MOVED FARTHER AWAY FROM WISCONSIN...AN UPPER LEVEL SHORT WAVE WAS MAKING ITS WAY INTO THE NORTHERN PLAINS. SHOWERS AHEAD OF THE SHORT WAVE...IN STRONG 850MB WARM ADVECTION...WERE IMPACTING WESTERN MINNESOTA AND THE DAKOTAS AT 19Z. MODELS WERE SIMILAR IN PLACING AN AREA OF QPF OVER AT LEAST NORTH CENTRAL WISCONSIN TONIGHT AND SPREADING IT OVER MOST OF THE FORECAST AREA ON TUESDAY. HAVE HELD OFF MENTION OF SHOWERS UNTIL AFTER MIDNIGHT AND HAVE MAINLY CHANCE POPS GOING FOR THE NORTH TONIGHT. THE EVENING SHIFT MAY WANT TO INCREASE POPS DEPENDING ON TRENDS AT THE TIME. POPS MAY ALSO NEED TO BE INCREASED AND/OR EXPANDED ON TUESDAY DEPENDING UPON LATEST TRENDS AND 00Z MODEL RUNS. APPROACHING CLOUDS AND RETURN FLOW SHOULD HELP KEEP TEMPERATURES FROM TANKING TONIGHT SO HAVE LOWS A BIT WARMER THAN NORMAL. ALSO WENT WARMER THAN NORMAL FOR TUESDAY IN CONTINUED WARM ADVECTION. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...PCPN TRENDS ARE THE MAIN FCST CONCERN. MEDIUM RANGE MODELS ARE IN DECENT AGREEMENT ON THE GENERAL PATTERN OVER THE NEXT WEEK...BUT THERE ARE SOME TIMING DIFFERENCES WITH THE PASSAGE OF A COLD/OCCLUDED FRONT ON WEDS/WEDS NGT...AND DIFFERENCES IN THE LOCATION OF SFC/UPPER LOWS FOR THE END OF THE WORK WEEK. LOW PRESSURE OVER SOUTHERN SASK ON TUES EVG IS EXPECTED TO DROP SE TOWARD THE MN ARROWHEAD/WSTRN LK SUP BY WEDS EVG. THIS SYSTEM WILL PUSH A COLD/OCCLUDED FRONT THROUGH GRB CWA DURING THE WED/ WED NGT PERIOD. THE NAM/GFS ARE FASTER WITH THE FROPA AND ASSOC PCPN BAND...WHILE THE ECMWF OFFERS A LITTLE SLOWER SOLUTION. WITH THE DEEPENING UPPER TROF/DEVELOPING UPPER LOW STILL TO OUR WEST... A SLOWER PROGRESSION SEEMS MORE LIKELY. PLAN TO BRING LIKELY POPS INTO OUR WSTRN CWA WEDS AFTERNOON...AND INTO THE EAST DURING THE EVENING. THE GFS (NAM IS SIMILAR AT 84 HOURS) TAKES THE SFC/UPPER LOWS INTO THE LAKE SUPERIOR/U.P. RGN ON WEDS NGT/THURSDAY...THEN DRIFT IT SLOWLY EAST OF WISCONSIN BY THE BEGINNING OF THE WEEKEND. THE ECMWF/GEM TAKE THE SFC/UPPER LOW ON A FARTHER SOUTH TRACK THROUGH SOUTHERN WI AND THE NORTHERN OHIO VALLEY. THESE DIFFERENCES WILL HAVE A SIGNIFICANT IMPACT ON THE EVENTUAL PLACEMENT OF A DRY SLOT...WHICH THE GFS PUSHES THROUGH MOST OF GRB CWA ON WEDS NGT/ THU MORNING...WHILE THE ECMWF/GEM JUST BRUSH OUR SOUTHERN AND EASTERN COUNTIES WITH IT. HAVE TAKEN A BLENDED APPROACH TO ACCOUNT FOR MODEL DIFFERENCES WITH THIS PART OF THE FCST. PCPN CHANCES SHOULD DECREASE BY FRI NGT OR SATURDAY AS THE UPPER LOW PULLS OUT OF THE REGION. THE GENERALLY DRY CONDITIONS SHOULD PREVAIL THROUGH THE REST OF THE WEEKEND. RETURN FLOW IS EXPECTED TO DEVELOP ON SUNDAY NIGHT AND MONDAY... WITH AN APPROACHING FRONT PERHAPS BRINGING A CHANCE OF SHOWERS BY MONDAY. MILD CONDITIONS ON WEDNESDAY WILL TURN COOLER FOR THE END OF THE WEEK. SOME RECOVERY IN TEMPS MAY OCCUR AHEAD OF THE FRONT EARLY NEXT WEEK...BUT MODELS OFFER WILDLY VARYING FCSTS FOR 850 MB TEMPS AT THIS TIME. && .AVIATION...MID TO HIGH LEVEL CLOUDS FROM A NORTHERN PLAINS SHORT WAVE ALREADY WORKING INTO WESTERN WISCONSIN EARLY THIS EVENING. BANDS OF LIGHT RETURNS IN THE WAA REGION OVER MINNESOTA WERE SPORADIC WITH RESPECT TO REACHING THE GROUND LATE THIS AFTERNOON AND EARLY EVENING. EVEN THOUGH LIGHT SHOWERS WILL PASS OVER THE NORTH OF THE STATE ON TUESDAY...MAINLY VFR CONDITIONS EXPECTED TONIGHT INTO TUESDAY WITH THE DRY AIR MASS. TDH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 15, 2:41 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 241 PM CDT MON OCT 15 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 241 PM CDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-161945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 241 PM CDT MON OCT 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY PERSISTENT SOUTH TO SOUTHWEST WINDS MAY CAUSE WAVES TO BUILD TO 4 FEET OR GREATER FROM TUESDAY AFTERNOON THROUGH THURSDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED DURING THIS PERIOD. MG/TSK
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.